MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION CAPTIVATOR; SNARE, FLEXIBLE

BOSTON SCIENTIFIC CORPORATION CAPTIVATOR; SNARE, FLEXIBLE
Model Number M00562341
Medical Device Problem Codes Failure to Deliver Energy (1211); Failure to Cut (2587)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/22/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).The device has not been received for analysis.Upon receipt and completion of the problem analysis of the complaint device, if there is any further relevant information from that review, a supplemental medwatch will be filed.
 
Event or Problem Description
It was reported to boston scientific corporation that a captivator medium hexagonal stiff snare was used to remove a large pedunculated polyp with stalk during an unknown procedure performed on (b)(6) 2022.It was reported that during the procedure, the snare did not cut or cauterize the target polyp.They could hear the pedal was working but electrical energy wasn't working at all.The procedure was completed with a sensation snare.There were no patient complications reported as a result of this event.
 
Additional Manufacturer Narrative
Block b3: the reported event date is january 22, 2022; the event date listed in mw5108468 is february 14, 2022.Block d4: the reported lot number is 0028420760; the lot number listed in mw5108468 is 28201832.Block g2: report source (user facility) maude report mw5108468 received on april 14, 2022.Block h6: problem code a050702 captures the reportable event of snare loop cutting problems.Problem code a090402 captures the reportable event of snare unable to deliver energy.Conclusion code d17 is being used in lieu of an adequate conclusion code for "device not returned." block h10: the device has not been received for analysis.Upon receipt and completion of the problem analysis of the complaint device, if there is any further relevant information from that review, a supplemental medwatch will be filed.Block h11: block b5 and g2 has been updated based on the additional information received on april 14, 2022.
 
Event or Problem Description
It was reported to boston scientific corporation that a captivator medium hexagonal stiff snare was used to remove a large pedunculated polyp with stalk during an unknown procedure performed on (b)(6) 2022.It was reported that during the procedure, the snare did not cut or cauterize the target polyp.They could hear the pedal was working but electrical energy wasn't working at all.The procedure was completed with a sensation snare.There were no patient complications reported as a result of this event.Additional information received on april 14, 2022.Erbe unit was checked in january 2022.

Brand Name
CAPTIVATOR
Common Device Name
SNARE, FLEXIBLE
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC DE COSTA RICA S.R.L.
2546 calle primera
propark, coyol
alajuela
CS  
Manufacturer Contact
carole morley
300 boston scientific way
marlborough, MA 01752
5086834015
MDR Report Key14031076
Report Number3005099803-2022-01788
Device Sequence Number19966189
Product Code FDI
UDI-Device Identifier08714729019350
UDI-Public08714729019350
Combination Product (Y/N)N
Initial Reporter StateUT
Initial Reporter CountryUS
PMA/510(K) Number
K131700
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,User Facility
Initial Reporter Occupation Risk Manager
Type of Report Initial,Followup
Report Date (Section B) 05/13/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date11/21/2024
Device Model NumberM00562341
Device Catalogue Number6234
Device Lot Number0028420760
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 03/09/2022
Supplement Date Received by Manufacturer04/14/2022
Initial Report FDA Received Date04/06/2022
Supplement Report FDA Received Date05/13/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured11/22/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown